UNIGE document Scientific Article
previous document  unige:115694  next document
add to browser collection
Title

New solutions to the Yang-Baxter equation from two-dimensional representations of Uq(sl(2)) at roots of unity

Author
Published in Physics Letters. B. 1992, vol. 279, no. 3-4, p. 326-332
Abstract We present particularly simple new solutions to the Yang-Baxter equation arising from two-dimensional cyclic representations of quantum SU(2). They are readily interpreted as scattering matrices of relativistic objects, and the quantum group becomes a dynamical symmetry.
Identifiers
Full text
Structures
Citation
(ISO format)
RUIZ-ALTABA, Marti. New solutions to the Yang-Baxter equation from two-dimensional representations of Uq(sl(2)) at roots of unity. In: Physics Letters. B, 1992, vol. 279, n° 3-4, p. 326-332. https://archive-ouverte.unige.ch/unige:115694

101 hits

42 downloads

Update

Deposited on : 2019-04-03

Export document
Format :
Citation style :